Couldn't find what you looking for?

TRY OUR SEARCH!

Solpadol medicine consists of the paracetamol and codeine phosphate, and it is used as a pain reliever. There is an assumption that it brings down the quantity of prostaglandins in the brain and spinal cord. Prostaglandin is a substance that increases in our body when some kind of trauma happens, and paracetamol lowers the level of prostaglandin, so, even though the trauma exists, we are not in that much pain. Other ingredient of Solpadol is codeine, which has more effect in relieving pain than paracetamol. Codeine imitates the function of neurotransmitters in our body known as endorphins, and it prevents sensations of pain to get to our centers in the brain. Due to that, we don’t feel pain.

Side Effects

Solpadol can cause some adverse effects, and here will be named some of the most common ones, but you should be aware that not every person has to experience them. The usual problems that the usage of Solpadol causes are difficult evacuation of the bowels, feeling of sickness which can be followed by throwing up, vertigo, problems while urinating, disarray, slowed pulse and other. These are not all of the side effects of Solpadol usage, but if you wish to find out more about this medication, please contact you medical advisor or read the leaflet that comes with the medication.

You should inform your medical advisor about the other medications that you are using, no matter where you bought them, which means that you have to mention those bought over the counter or in herbal store. This is significant because of the possible interactions with solpadol, since there are some medications that could interact with Solpadol. The doctor will know if the medicines that you are using can be combined with Solpadol. You shouldn’t use this medicine if you are already using other medicines that contain paracetamol, because it may happen that you pass the daily limit of paracetamol intake. This medicine should be used with attention in those who were using antidepressants, so-called MAO inhibitors during the last two weeks. Those who take Cholestyramine should be careful not to use it about an hour after the usage of paracetamol. There is a danger that those who use paracetamol for a long period of time, that, if bleeding occurs, it will be difficult to stop it because paracetamol inhibits the coagulation. Solpadol is more likely to cause sleepiness in combination with other medicines such as antipsychotics, barbiturates, benzodiazepines, opoids, and tricyclic antidepressants.

Your thoughts on this

User avatar Guest
Captcha